MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1515
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the reprocessing using oer-5, the connection on the scope side became loose and the tube came off the scope.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This is a supplemental report to provide additional information.The subject device was returned to olympus medical systems corp.(omsc) for evaluation.The lot number of the subject device is unknown.The subject device was checked and no abnormality such as damage or deformation was found.In addition, there was no abnormality in the connection with the washing machine and the scope.The program process was carried out after the connection, but abnormalities such as disassembling on the way or coming off from the connection point could not be confirmed.Omsc presumed that the program process had been operated in a state where the fixing by the rotating ring was insufficient in connection with the scope.Thus, it was not possible to withstand the liquid or air pressure during cleaning and disinfection, and it eventually came off.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11925810
Report Number8010047-2021-07015
Device Sequence Number14248011
Product Code FEB
UDI-Device Identifier04953170234040
UDI-Public04953170234040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1